| Model Number |
02.09.0214H |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
12/17/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery was performed 10 months after the primary procedure due to infection of unknown cause.The surgeon carried out a washout and revised the hinge insert.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 23 dec 2025.Lot 2340213: (b)(4) items manufactured and released on 22 nov 2023.Expiration date: 05 nov 2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.